Über Gitterpunkte in vierdimensionalen Ellipsoiden.

Arnold Walfisz

Mathematische Zeitschrift (1959/60)

  • Volume: 72, page 259-278
  • ISSN: 0025-5874; 1432-1823

How to cite


Walfisz, Arnold. "Über Gitterpunkte in vierdimensionalen Ellipsoiden.." Mathematische Zeitschrift 72 (1959/60): 259-278. <http://eudml.org/doc/183611>.

author = {Walfisz, Arnold},
journal = {Mathematische Zeitschrift},
pages = {259-278},
title = {Über Gitterpunkte in vierdimensionalen Ellipsoiden.},
url = {http://eudml.org/doc/183611},
volume = {72},
year = {1959/60},

AU - Walfisz, Arnold
TI - Über Gitterpunkte in vierdimensionalen Ellipsoiden.
JO - Mathematische Zeitschrift
PY - 1959/60
VL - 72
SP - 259
EP - 278
UR - http://eudml.org/doc/183611
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.